Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Weakly continuous accretive operators


Author: W. E. Fitzgibbon
Journal: Bull. Amer. Math. Soc. 79 (1973), 473-474
MSC (1970): Primary 47H15, 34H05; Secondary 47B44, 47D05
DOI: https://doi.org/10.1090/S0002-9904-1973-13224-0
MathSciNet review: 0313903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 34H05, 47B44, 47D05

Retrieve articles in all journals with MSC (1970): 47H15, 34H05, 47B44, 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13224-0